RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.], 2011, Issue 22, Pages 7–28 (Mi vtpmk267)  

This article is cited in 1 scientific paper (total in 1 paper)

Numerical Calculations Models for Physical-Mechanical Systems

Uniqueness of the solution of quasi-hydrodynamic equations in shallow water approximation

Yu. V. Sheretov

Tver State University, Tver

Abstract: For quasi–hydrodynamic equations in shallow water approximation the theorems about entropy increasing and on the uniqueness of classical solution of main boundary–value problem are proved.

Keywords: Navier–Stokes equations, quasi-hydrodynamic equations, shallow water approximation, entropy, uniqueness of classical solution.


Document Type: Article
UDC: 532, 517.958
Received: 05.09.2011
Revised: 12.09.2011

Linking options:
  • http://mi.mathnet.ru/eng/vtpmk267

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Sheretov, “Edinstvennost klassicheskogo resheniya linearizovannykh kvazigidrodinamicheskikh uravnenii v barotropnom priblizhenii”, Vestnik TvGU. Seriya: Prikladnaya matematika, 2015, no. 1, 137–148  mathnet
  • Vestnik TVGU. Seriya: Prikladnaya Matematika [Herald of Tver State University. Series: Applied Mathematics]
    Number of views:
    This page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019